# SDR CALA2012120500846

- Difficulty date: December 5, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 47,601 hours, 16,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A000435
- Condition: Cracked
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CRACKED AT BS 727B-767 LOWER  ATTACH LEG RADIUS.  REPLACED CARGO TRACK IAW SRM 53-00-53.
